# SDR AALA2019042979009

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 16,243 hours, 4,675 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 CABIN DOOR EMERGENCY OPERATING CYLINDER CHARGE PRESSURE WAS LOW. MAINTENANCE SERVICED CYLINDER PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
